RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1970, Volume 8, Issue 4, Pages 409–418 (Mi mz9605)  

Some comments on branching processes

O. V. Viskov

V. A. Steklov Mathematics Institute, Academy of Sciences of the USSR

Abstract: The determination of the total number of particles taking part in a Galton–Watson process up to its extinction is reduced to the summation of independent, mutually independent random variables. The joint distribution of the total number of particles and the total duration of particles is investigated for branching processes with metamorphoses depending on age.

Full text: PDF file (1067 kB)

English version:
Mathematical Notes, 1970, 8:4, 701–705

Bibliographic databases:

UDC: 519.2
Received: 17.02.1970

Citation: O. V. Viskov, “Some comments on branching processes”, Mat. Zametki, 8:4 (1970), 409–418; Math. Notes, 8:4 (1970), 701–705

Citation in format AMSBIB
\Bibitem{Vis70}
\by O.~V.~Viskov
\paper Some comments on branching processes
\jour Mat. Zametki
\yr 1970
\vol 8
\issue 4
\pages 409--418
\mathnet{http://mi.mathnet.ru/mz9605}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=277042}
\zmath{https://zbmath.org/?q=an:0215.26101|0229.60058}
\transl
\jour Math. Notes
\yr 1970
\vol 8
\issue 4
\pages 701--705
\crossref{https://doi.org/10.1007/BF01104368}


Linking options:
  • http://mi.mathnet.ru/eng/mz9605
  • http://mi.mathnet.ru/eng/mz/v8/i4/p409

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:133
    Full text:61
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020